CSN Login
Members Online: 5

You are here

Anyone Hoarse with Avastin/Camptosar

Hatshepsut's picture
Hatshepsut
Posts: 340
Joined: Nov 2006

My husband has been taking Avastin and Camptosar for four months. He has had dry mouth for some time but now he is having a problem with hoarseness. Anyone else have this experience? If so, any suggestions for what to do to relieve this side effect?

Hatshepsut

kerry's picture
kerry
Posts: 1317
Joined: Jan 2003

I also had some hoarseness along with a rather sore throat when I took Camptosar and Avastin. I believe that Camptosar is the culprit. I took lozenges and drank lots of water. Mine never did go away until the Camptosar went away!! Hang in there.

Kerry

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

A lot of chemo drugs cause dehydration - hoarseness and dry mouth are key indicators. Drink lots of water and mention it to your doc - s/he may want to give your husband some IV fluids. If you're too dehydrated, just drinking lots of water won't get you back to where you need to be, you'll need to push IV fluids.

- SB

Hatshepsut's picture
Hatshepsut
Posts: 340
Joined: Nov 2006

Kerry and SpongeBob: Thank you for the advice. My husband is drinking water as I write this note. The people on this board are so kind in that they take time to give valuable advice. I confess that I am so stressed at this point that any side effect my husband manifests throws me into a panic. Your calm advice is invaluable to me.

Hatshepsut

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

That's what we're here for! Tell Tuthmose II (I can only assume that's your husband's CSN handle considering your's) "Bottoms Up!"... oh... no... wait... that has a somewhat different connotation to us colon people - try "Down the hatch!", yeah, there ya go.

;-)

Hatshepsut's picture
Hatshepsut
Posts: 340
Joined: Nov 2006

Spongebob: Thanks or the information and support. About the names....we're just Hat and Mo around the house.

Hatshepsut

Subscribe to Comments for "Anyone Hoarse with Avastin/Camptosar"